# SDR DALA2018041602503

- Difficulty date: March 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 61,008 hours, 25,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS DAMAGED.  REPLACED THE LENS IAW AMM 33-51.
